Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dosing Scott

Posted by qbsbrown on August 6, 2009, at 21:21:26

In reply to Re: Dosing Scott, posted by qbsbrown on August 6, 2009, at 20:45:20

Could this be the tegretol lowering the diaz? this is what it feels like when i cut the dose. Like i'm on speed, things going a million miles an hour, like my nails are dug in holding on for dear life. But it's not being depressed and being stuck in my head.

Your thoughts, observations?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673